Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BeachyLeo

side effect help needed

Recommended Posts

i can only describe this as, like, a hot flash of the skin on my face. it feels like its sunburned, but its not peeling and its even still a bit oily. (i'm on week three at 60 mg / day). is this normal? and is there relief?

thanks guys!

Link to comment
Share on other sites

yeah - it also seems like my skin is pinker and i sometimes get these wierd, like, kind of pins-and-needles spots too. very strange. its tolerable, but annoying.

Link to comment
Share on other sites

i'd go down in dose to 40 or less. maybe even a microdose. i still have some of the rosacea and blushing from accutane and its been over six months. skin is still super sensitive.

i was so eager to have a high dose and kill my acne forever. but looking back i should have proceeded more cautiously and used the lowest dose possible to get clear and stay on it for a longer period of time (in order to reach a cumulative dose).

thats my advice to you. if you are getting this at only one week you may be in for hell. i didnt start getting side effects for two months, but when they came it was horror. my skin blistered and peeled, redness and rosacea, and it stayed like that for months after i stopped (i had to cut my course off early at two months). so i might as well have done a low dose anyway.

btw, the derm will probably play off your symptoms as normal. and might even be like oh that's the accutane rash, everyone gets that. you really need to be your own advocate.

Link to comment
Share on other sites

Don't change your dose without talking to your doctor. DO call your doctor and mention the symptoms that are bothering you. Describe to her/him exactly what you've written above.

Link to comment
Share on other sites

Im afraid im in this club too. My face has a permanent reddish tint...i know that quite common....but when i get stressed (like about once a day at least) ...My face goes hot and red. Only started when it went up to 60mg/day so im gonna go back to 40 and hope it fades..

TheyCanBeCured you say that these syptoms have improved since uve been off tane?...if so how quickly about how much have they improved. Im really worried that this might persist.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×